# SDR ASAA2020021213154

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 15,832 hours, 5,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN MAP DISPLAY ON TAXI IN INTERMITTENT VTK. GROUNDED - YES. UNABLE TO DUP/VERIFY DISCREP AT GATE. REF B737-900 AMM 34-61-00-860-801 - LANDING/TAXI VTK - MAP NUISANCE ERROR, CONSIDERED A NUISANCE FAULT. L-FMC CURRENTLY OPS NML REF INITIAL EVAL OF B737-900 FIM 34-61 TASK 836.
